Geometrical approach to the dimensional reduction of symmetric gauge fields

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    E. Witten, Phys. Rev. Lett.,38, 121 (1977).

    Google Scholar 

  2. 2.

    A. N. Leznov and M. V. Savel'ev, Fiz. Elem. Chastits At. Yadra,11, 40 (1980).

    Google Scholar 

  3. 3.

    V. N. Romanov, A. S. Schwarz, and Yu. S. Tyupkin, Nucl. Phys. B,130, 209 (1977).

    Google Scholar 

  4. 4.

    P. Forgács and N. S. Manton, Commun. Math. Phys.,72, 15 (1980).

    Google Scholar 

  5. 5.

    I. P. Volobuev, Teor. Mat. Fiz.,50, 240 (1982).

    Google Scholar 

  6. 6.

    A. S. Schwarz, Commun. Math. Phys.,56, 79 (1977).

    Google Scholar 

  7. 7.

    A. Trautman, Preprint IFT/10/78, IFT, Warsaw (1978).

  8. 8.

    A. Trautman, Rep. Math. Phys.,1, 29 (1970).

    Google Scholar 

  9. 9.

    I. Harnad, S. Shnider, and L. Vinet, J. Math. Phys.,21, 2719 (1980).

    Google Scholar 

  10. 10.

    I. Harnad, S. Shnider, and J. Tafel, Lett. Math. Phys.,4, 107 (1980).

    Google Scholar 

  11. 11.

    S. Shnider and S. Sternberg, Lett. Nuovo Cimento B,73, 130 (1983).

    Google Scholar 

  12. 12.

    S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vols. 1 and 2, Interscience, New York (1963).

    Google Scholar 

  13. 13.

    G. Rudolph and I. Volobujev, Preprint KMU-QFT 05/81, Karl Marx University, Leipzig (1981).

  14. 14.

    G. E. Bredon, Introduction to Compact Transformation Groups, New York (1972).

  15. 15.

    A. Jadczyk and K. Pilch, Preprint ITP-SB-83-37, Institute of Theoretical Physics, Stony Brook (1983).

  16. 16.

    R. Coquereaux and A. Jadczyk, Commun. Math. Phys.,90, 79 (1983).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Scientific-Research Institute of Nuclear Physics at the State University, Moscow. Translated from Teoreticheskaya i Matematicheskaya Fizika, Vol. 62, No. 3, pp. 388–399, March, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Volobuev, I.P., Rudolph, G. Geometrical approach to the dimensional reduction of symmetric gauge fields. Theor Math Phys 62, 261–268 (1985). https://doi.org/10.1007/BF01018267

Download citation

Keywords

  • Dimensional Reduction
  • Gauge Field
  • Geometrical Approach
  • Symmetric Gauge